# SDR UIEA2020033100577

- Difficulty date: March 29, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,652 hours, 15,209 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3800298116
- Part serial: P2193
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START.( TRANSFER TO MDDR #126446, MEL 49-11-01B, CAT "C", DUE DATE 09APR20, PLACARD INSTALLED.  IAH 02APR20, LP 1120020: REMOVED AND REPLACED APU REF AMM 49-11-01, OPS CHECK GOOD. THIS CLEARS MDDR 126446. )
